# SDR SWAA2021110119250

- Difficulty date: September 19, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N414WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29820
- Aircraft time: 67,826 hours, 39,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED TOP LAYER ON FLOOR PANEL 222AF AT FWD GALLEY AREA ; 2021-431796 / [21] REPAIRED FLOOR PANEL 222AF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1.; [22] REPAIRED FLOOR PANEL 222AF AT FWD GALLEY AREA AS PER B737-700 SRM 53-00-50-2R-1 REPAIR. COMPLETED RII
